Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 109, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 23, 2016, 4:30 PM EDT for Grant County, Owen County, Kentucky. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2016, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 23, 2016, 4:45 PM EDT
- In force
- 15 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, KY, Owen County, KY
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:53 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 23, 3:53 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
353 PM EDT THU JUN 23 2016
.SYNOPSIS...
Low pressure and a cold front will slowly push south of the Ohio
River tonight. High pressure will gradually build into the region
Friday into Friday night. The high will remain over the region
into Saturday. Thunderstorms may develop again on Sunday along an
approaching weak cold front.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A cold front stretching across the central part of our CWFA will
move slowly south of the Ohio River tonight. A very moist and
unstable airmass remains ahead of this system. Showers and
thunderstorms continue to develop along a prefrontal trough along
and south of the Ohio River and along the cold front itself.
Conditions are favorable for severe storms along the cold front
and a tornado watch is in effect until 10 pm edt. Heavy rain will
be possible, especially along and south of the Ohio River where
locations have high pwats and also my get hit twice. A flash flood
watch remains in effect either until 6 pm edt or 9 pm edt for
parts of the srn/sern CWFA where previous heavy rain has fallen.
We should see a decrease in convection by later in the evening as
the airmass begins to stabilize some and forcing wanes. Lows will
range from the 60s to near 70 south of the Ohio River
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
We may some some lingering cloudiness Friday morning over parts of
the central and southern CWFA due to post frontal
stratus/stratocumulus. By afternoon, clouds will have mixed out
some with diurnal cumulus. There could be an isolated shower in
the south in the afternoon, but chances looked to be 10 percent or
less, so have left the forecast dry. Highs will mainly range from
the lower to mid 80s.
By Friday night, surface high pressure will be building into the
region from the north. Drier and cooler weather can be expected
for Friday night under mostly clear skies. Lows will range from
the upper 50s north to the lower 60s south.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure will be in control for Saturday with warm and dry
conditions. Thickness rising and winds becoming southwest should
boost temperatures. Will go near guidance. Frontal boundary
advertised by models the last few days continues its faster and
weakening trend today. Have continued chance pops for late Sunday in
the west with chance pops overnight Sunday night. System heads south
Monday with drier air. Kept small pop in the southeast CWA Monday
morning but that could be even too long to linger. We should see
some good heating Monday ahead of cooler air arriving. Cooling trend
for rest of week. Some uncertainty by end of period about details of
rain chances with some variation in return of moisture and placement
of systems. Have went ahead with a low pop for now across area until
later model runs give a better perspective of how things will set
up. Temps near guidance for much of the week.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Cdfnt will continue to drop south through the tafs this afternoon.
Atmosphere is recharging with CAPES over 1000 J/kg in the srn
tafs. Due to the scattered nature of the convection this afternoon
continued with VCTS to cover the threat for now.
Southwest winds will shift to the northwest this afternoon after
the frontal passage with gusts around 20 kts.
Surface high pressure will build in tonight with clouds
decreasing early this evening. With higher sfc dewpoints lagging
and winds becoming light, expect fog and stratus to develop after
06z. Kept the cigs and vsby MVFR vsby but IFR conditions are not
out of the question.
OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 9 PM EDT this evening for OHZ077>082-
088.
Flash Flood Watch until 6 PM EDT this evening for OHZ070>074.
KY...Flash Flood Watch until 9 PM EDT this evening for KYZ099-100.
IN...Flash Flood Watch until 6 PM EDT this evening for INZ066.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Padgett
AVIATION...SitesHazardous weather outlook, Jun 23, 3:37 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 337 PM EDT THU JUN 23 2016 INZ050-058-059-OHZ026-034-035-042>046-060-241100- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-PREBLE- 337 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ051>056-061>065-241100- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD- 337 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS AFTERNOON INTO EARLY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ066-OHZ070>074-241100- FRANKLIN IN-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 337 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS AFTERNOON INTO EARLY THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ099-100-OHZ077>082-088-241100- MASON-LEWIS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 337 PM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS AFTERNOON INTO THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>098-241100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- 337 PM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY THIS AFTERNOON INTO THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jun 23, 3:19 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
319 PM EDT THU JUN 23 2016
OHZ065-074-231945-
HOCKING OH-FAIRFIELD OH-
319 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HOCKING AND
CENTRAL FAIRFIELD COUNTIES UNTIL 345 PM EDT...
AT 318 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...LOGAN...CANAL WINCHESTER...BREMEN...PLEASANTVILLE...
ROYALTON...LITHOPOLIS...CARROLL...SUGAR GROVE...RUSHVILLE...
WEST RUSHVILLE...DUMONTVILLE...HIDEAWAY HILLS...NORTH BERNE...
US ROUTE 22 AT STATE ROUTE 159 AND FAIRFIELD COUNTY AIRPORT.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3953 8238 3973 8283 3982 8282 3982 8280
3986 8280 3979 8240 3975 8240 3974 8237
TIME...MOT...LOC 1918Z 297DEG 32KT 3976 8267
KURZSpecial weather statement, Jun 23, 3:33 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 PM EDT THU JUN 23 2016
KYZ089-094-232000-
OWEN KY-CARROLL KY-
333 PM EDT THU JUN 23 2016
...RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT CENTRAL OWEN AND
CARROLL COUNTIES UNTIL 400 PM EDT...
AT 332 PM EDT...RADAR INDICATED A CLUSTER OF THUNDERSTORMS OVER
WESTERN CARROLL AND OWEN COUNTIES...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...OWENTON...SANDERS...WORTHVILLE...PRESTONVILLE...GRATZ...
INTERSTATE 71 AT MILE MARKER 40...
INTERSTATE 71 AT STATE ROUTE 227 AND INTERSTATE 71 AT MILE MARKER 52.
THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 51.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3870 8511 3866 8493 3866 8484 3854 8467
3853 8468 3843 8493 3846 8492 3846 8493
3843 8495 3847 8495 3849 8499 3852 8498
3851 8503 3856 8501 3857 8504 3856 8506
3860 8508 3858 8521 3863 8523 3870 8530
TIME...MOT...LOC 1932Z 286DEG 17KT 3854 8501
KURZLocal storm report, Jun 23, 3:46 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG 5 NE OXFORD 39.56N 84.68W
06/23/2016 BUTLER OH PUBLIC
A FEW TREES DOWNED. LARGE LIMBS DOWNED.
&&
MPADGETTSpecial weather statement, Jun 23, 4:02 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 PM EDT THU JUN 23 2016
KYZ100-232015-
LEWIS KY-
402 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEWIS COUNTY UNTIL
415 PM EDT...
AT 402 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HEAD OF
GRASSY...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CAMP DIX...HEAD OF GRASSY AND EMERSON.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3832 8336 3839 8340 3840 8342 3838 8345
3840 8347 3840 8349 3856 8345 3852 8315
3849 8319 3847 8319 3845 8321 3844 8321
3843 8324 3835 8324 3834 8323 3833 8324
3832 8328 3833 8332 3832 8333
TIME...MOT...LOC 2002Z 285DEG 34KT 3840 8334
KURZSpecial weather statement, Jun 23, 4:18 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT THU JUN 23 2016
KYZ096>099-232045-
PENDLETON KY-BRACKEN KY-MASON KY-ROBERTSON KY-
418 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PENDLETON...
SOUTHERN BRACKEN...SOUTHWESTERN MASON AND ROBERTSON COUNTIES UNTIL
445 PM EDT...
AT 418 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FALMOUTH...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...GERMANTOWN...SARDIS...
US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT STATE ROUTE 616...
ABIGAIL AND HITTVILLE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3852 8418 3853 8418 3854 8416 3856 8416
3856 8418 3855 8421 3856 8422 3857 8420
3858 8421 3857 8435 3869 8435 3870 8393
3851 8392
TIME...MOT...LOC 2018Z 268DEG 36KT 3859 8429
KURZSpecial weather statement, Jun 23, 4:25 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT THU JUN 23 2016
KYZ100-232100-
LEWIS KY-
425 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY UNTIL 500
PM EDT...
AT 425 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MUSES
MILLS...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CAMP DIX...HEAD OF GRASSY AND EMERSON.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3832 8336 3836 8338 3840 8341 3838 8345
3840 8348 3840 8350 3841 8351 3841 8353
3842 8353 3843 8358 3849 8359 3850 8318
3847 8319 3843 8324 3834 8323 3832 8328
3833 8332 3832 8333
TIME...MOT...LOC 2025Z 266DEG 23KT 3839 8354
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:18 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 42 min |
| Jun 23, 12:27 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jun 23, 12:41 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby, Union | 49 min |
| Jun 23, 12:44 AM EDT | Flash Flood Warning | ILN | Auglaize, Hardin | 4 hr |
| Jun 23, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 44 min |
| Jun 23, 12:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 23, 12:59 AM EDT | Areal Flood Advisory | ILN | Delaware, Hardin, Licking, Logan, Union | 3 hr |
| Jun 23, 1:14 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 4 hr |
| Jun 23, 1:21 AM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 4 hr |
| Jun 23, 1:29 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 46 min |
| Jun 23, 1:33 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking | 27 min |
| Jun 23, 1:35 AM EDT | Special Weather Statement | ILN | Union | 25 min |
| Jun 23, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 32 min |
| Jun 23, 1:47 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 43 min |
| Jun 23, 1:51 AM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Jun 23, 2:04 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Logan, Union | 26 min |
| Jun 23, 2:12 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery | 33 min |
| Jun 23, 2:15 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Greene, Montgomery, Preble, Warren | 37 min |
| Jun 23, 2:32 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Madison, Pickaway | 28 min |
| Jun 23, 2:35 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 25 min |
| Jun 23, 2:41 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison, Union | 34 min |
| Jun 23, 2:50 AM EDT | Tornado Warning | ILN | Butler, Montgomery | 10 min |
| Jun 23, 2:53 AM EDT | Flash Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:55 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Greene and 7 more | 50 min |
| Jun 23, 2:57 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 33 min |
| Jun 23, 3:03 AM EDT | Tornado Warning | ILN | Clinton, Warren | 27 min |
| Jun 23, 3:15 AM EDT | Tornado Warning | ILN | Clinton | 15 min |
| Jun 23, 3:19 AM EDT | Tornado Warning | ILN | Fayette | 26 min |
| Jun 23, 3:23 AM EDT | Special Weather Statement | ILN | Hocking | 37 min |
| Jun 23, 3:25 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 50 min |
| Jun 23, 3:45 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 36 hr |
| Jun 23, 3:55 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Madison, Pickaway | 3 hr |
| Jun 23, 4:03 AM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 23, 4:15 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| Jun 23, 4:20 AM EDT | River Flood Warning | ILN | Delaware, Franklin | 11 hr |
| Jun 23, 4:34 AM EDT | Areal Flood Warning | ILN | Hardin | 7 hr |
| Jun 23, 4:48 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 42 min |
| Jun 23, 5:03 AM EDT | Areal Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 9 hr |
| Jun 23, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 43 min |
| Jun 23, 5:27 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jun 23, 5:43 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 47 min |
| Jun 23, 5:58 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 47 min |
| Jun 23, 6:31 AM EDT | Areal Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 6 hr |
| Jun 23, 2:57 PM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | ILN | Fairfield | 26 min |
| Jun 23, 5:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Jun 23, 5:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Jun 23, 6:08 PM EDT | Areal Flood Advisory | ILN | Highland | 3 hr |
| Jun 23, 6:17 PM EDT | Special Weather Statement | ILN | Clermont | 28 min |
| Jun 23, 6:39 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Jun 23, 6:43 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 23, 7:10 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 2 hr |
| Jun 23, 6:35 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 115 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | ILN | Carroll, Owen | 27 min |
| Jun 23, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Owen | 51 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | ILN | Lewis | 13 min |
| Jun 23, 4:16 PM EDT | Areal Flood Advisory | ILN | Carroll, Grant, Owen | 3 hr |
| Jun 23, 4:18 PM EDT | Special Weather Statement | ILN | Bracken | 27 min |
| Jun 23, 4:25 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| Jun 23, 4:33 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Jun 23, 4:38 PM EDT | Tornado Warning | ILN | Owen | 22 min |
| Jun 23, 4:50 PM EDT | Special Weather Statement | ILN | Owen | 25 min |
| Jun 23, 4:59 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 31 min |
| Jun 23, 5:40 PM EDT | Special Weather Statement | ILN | Boone | 35 min |
| Jun 23, 6:12 PM EDT | Areal Flood Advisory | ILN | Boone | 3 hr |
| Jun 23, 6:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jun 23, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 14 min |
| Jun 23, 7:00 PM EDT | Flash Flood Warning | ILN | Boone | 2 hr |
| Jun 23, 3:41 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union | 34 min |
| Jun 23, 4:28 AM EDT | Areal Flood Advisory | ILN | Fayette, Franklin | 3 hr |
| Jun 23, 5:15 AM EDT | Special Weather Statement | ILN | Union | 30 min |
| Jun 23, 5:58 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.